# SDR DHLA2009743DH588

- Difficulty date: November 8, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP OTBD END LEADING EDGE SKIN WITH WEAR.  REPAIRED RT INBD FORE FLAP FROM WBL 249.3 TO WBL 240 IAW SRM 57-50-4 FIG 4.
